Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/86183
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Robust H∞ control for class of discrete-time Markovian jump systems with time-varying delays based on delta operator
Other Titles: Robust H-infinity control for class of discrete-time Markovian jump systems with time-varying delays based on delta operator
Author: Qiu, J.
Yang, H.
Shi, P.
Xia, Y.
Citation: Circuits Systems and Signal Processing, 2008; 27(5):627-643
Publisher: SP Birkhäuser Verlag Boston
Issue Date: 2008
ISSN: 0278-081X
1531-5878
Statement of
Responsibility: 
Jiqing Qiu, Hongjiu Yang, Peng Shi, Yuanqing Xia
Abstract: In this paper, the problem of robust H ∞ state feedback control using a delta operator approach for a class of linear fractional uncertain jump systems with time-varying delays is investigated. Based on the Lyapunov–Krasovskii functional in the delta domain, a new delay-dependent H ∞ state feedback controller which requires both robust stability and a prescribed H ∞ performance is presented in terms of linear matrix inequalities. The sampling period T appears as an explicit parameter; therefore, it is easy to observe and analyze the effect of the results with different sampling periods. Furthermore, the proposed method can unify some previous related continuous and discrete systems into the framework of delta operator systems. Numerical examples are presented to illustrate the effectiveness of the developed techniques.
Keywords: Markovian jump parameters; Linear fractional uncertainties; Time-varying delays; Discrete-time systems; Delta operators; H ∞ control; Linear matrix inequalities
Rights: © Birkhäuser Boston 2008
RMID: 0020128239
DOI: 10.1007/s00034-008-9046-7
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.